Toxic epidermal necrolysis due to thiacetazone

Handa, F.; Kumar, Kamlesh and Rani, Radha (1974) Toxic epidermal necrolysis due to thiacetazone. Indian Journal of Tuberculosis, 21 (4). pp. 36-38.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
209 Kb

Abstract

Two cases of toxic epidermal necrolysis, due to thiacetazone sensitivity are reported. The hypersensitivity mechanism of thiacetazone induced TEN was further supported by positive basophil degranulation test in both the cases.

EPrint Type:Article
Uncontrolled Keywords: Toxic Epidermal Necrolysis, Thiacetazone, Case reports
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Skin and Connective Tissue Diseases > Skin Diseases > Dermatitis
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1507
Deposited By:Mrs Naina Pandita
Deposited On:19 May 2006

Archive Staff Only: edit this record